gastroenterologist-icon
Loose motion
From last 20 days I am suffering from loose motion .now I am taking ciplox tz 2 times for 7 day metron 400 2 times for5day and vizylac 1tablet daily.but after taking medicine I vomited last night
104 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

I understood that you were suffering from acute gastroenteritis which is nothing but infection of your G.I. tract following which you have been having loose stools vomiting is mainly due to the adverse effects of the medicines what you are taking right now which is Metron 400. You may also experience slight variation of taste in your mouth which will automatically settle in a weeks time make sure you consume more amount of water if in case you have loose stools get well soon.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Please consult me online.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.